Could someone clue me in on any conclusions this thread has reached? I don't feel like looking through the 86 pages of posts.
Specifically, I'm talking about information on the actual causes of the long-term side effects. I want to know why eating foods containing vitamin A (eggs, dairy) worsen my side effects. Is it that Accutane is still in my body, or that the way my body processes vitamin A has been F'd up?
Has anyone found relief from the above side effects?
Use google. Search "curezone liver flush" or "curezone colon cleanse". There's many ways of doing both with just household ingredients. No need to buy those expensive health products.
A liver flush involves first cleaning out your GI tract through Epsom salts or a regular Salt Flush, then ingesting a portion of Olive Oil which stimulate your bile duct to excrete bile (which contains toxins) and then cleaning out your GI tract again.
A colon cleanse is a vague term for many procedures. It can be done through enema, colon hydrotherapy, salt flushing, magnesium supplementation, and more. The site that I brought up earlier www.curezone.com contains information pages as well as open-discussion forums.
It's a 2-day process. I'm not sure of its real effectiveness, but many people praise it. Basically, you fast for a bit, and clean out your bowels, then take olive oil which stimulates your gallbladder to excrete all its bile (which contains toxins from your liver), it enters your bowel, and you clean out your bowel once more. I've done another cleanse type thing called a salt flush which is much less invasive.
Here are my conditions as of now:
- Hairloss/thinning (includes eyebrows) - Blurred vision - Red/Dry eyes - Very dry flaky skin - Back/Joint/Muscle pains - Osteoporosis - Thickening of the skull - Cranial pressure - Brain fog - Veins on eyelids and under eyes (weird) - Lethargy, extreme fatigue - Lowered Libido - Genital pigmentation lightened - Numbness feeling in genitals
No, I can't find it in stores. I'll have to order it.
Some people say they have high vitamin A even years after Accutane, so perhaps some of it stays in your liver. Your liver does store excess vitamin A when it can. Maybe this is why some get the long term side effects, their liver absorbs it, for some reason it can't get rid of it fast enough so it just continues to be deactivated and reactivated through the process of glucuronidation and beta-glucoronidase.
I've noticed something. When I take a tablespoon of olive oil, the next few days are hell and it's like I'm reliving Accutane. My bones begin to ache more, hair falls out more, and my skin begins to shed like crazy. I think it's because, when you consume a good amount of fat you gallblader will release your bile which contains all the toxins into your bowels, and then some of it is excreted while some is reabsorbed causing the side effects to reoccur.
I'm in the same boat. I'm motivated to repair my body and have done a lot of research in the past months. I have info to share:
Calcium D-Glucarate: To eliminate toxins (including retinoids) your liver combines glucuronic acid with the toxin to make it more water soluble. This process is called glucuronidation. However, there is an enzyme in our bodies that reverse the effects of glucuronidation and thus separates the two molecules. This is called beta-glucuronidase. Calcium D-Glucarate is known to inhibit this enzyme, and thus limit beta-glucuronidase greatly increasing elimination of toxins.
I'm going to pick some up later and see how that helps. People with long term affects often are shown to have high levels of vitamin A even years after treatment. So, I've been focussing on keeping my digestive system running smoothly and improving my liver function.
Iodine is an essential halogen for your body. Our modern diets are abundent in all the other halogens (Bromide, Fluoride, etc) yet these other halogens have no beneficial effects for our bodies. And the scary thing is, all of these halogens FIGHT for abundance in your body. The reason why taking iodine might worsen acne temporarily is because it will cause all of these other toxic chemicals to be excreted. Once you've been taking it for a while, you should see your acne clear up (along with countless other health benefits .
I just began taking lugol's iodine for a few symptoms I'm having. And so far I feel great. Through research you'll find that it's such an important chemical to your body. My hands are much less cold then usual, I have more energy, and it's been helping my acne too.
Have you tried organic milk? I'd think it would be easier on your body. Yuo can always get your calcium from somewhere else. \ EDIT: I also remember hearing somewhere that milk isn't as good as you think for calcium. Apparently your body doesn't absorb as much calcium when it's source is milk.
People are idiots some times. It's hard to cope when people comment on your skin, the realization hits you that they do see it. Just think less of these people. They've probably never had a problem with their self-esteem and health, but if they ever do, they won't be able to handle it as well as you.